MAUDE Adverse Event Report: COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL
Model Number 77500FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the load set was leaking upon use per visual.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported the load set was leaking upon initial use.No patient injury/harm was reported.A device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Product lot and failure mode trending was reviewed and no trend was identified for the reported lot number or device failure.One (1) used sample was returned for evaluation.Visual inspection and functional testing confirmed a detached component, which caused the device to leak.The detachment occurred due to the tubing line diameter being out of specification.An investigation has been initiated for cross-spike leaks with a corrective action for extrusion process (tubing line) has been documented.No further action is required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
KANGAROO CONNECT FEEDING SET 500 ML
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10945482
Report Number1282497-2020-09766
Device Sequence Number583490
Product Code LZH
UDI-Device Identifier10884521190849
UDI-Public10884521190849
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77500FD
Device Catalogue Number77500FD
Device Lot Number191650057
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date04/01/2021
Patient Sequence Number1